# SDR MWEA030397

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 1,456 hours, 873 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Tie
- Condition: False Indication
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BUSS TIE RIGHT LOCKOUT.  PERFORMED FAULT ISOLATION MANUAL PROCEDURES OPERATION CHECK GOOD, NO FAULTS AT THIS TIME.
